# SDR AUS20031251

- Difficulty date: November 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Corroded
- Location: Magnetic Compass
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COMPASS FLUX DETECTOR CONNECTOR CORRODED. SEE MDR 03/1246 FOR ASSOCIATED DEFECT.
